# SDR UALA2011092305134

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,814 hours, 15,310 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL VIBRATES AT GEAR RETRACTION.  NOSE WHEELS OUT OF ROUND.  REPLACED LT AND RT NOSE TIRES PER AMM.
